# SDR CA960812010

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 451801
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SWITCH IS LEAKING FUEL UP TO THE CANNON PLUG FOR THE BYPASS LIGHT.
